MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM GRASPER; GRASPER 5MM

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM GRASPER; GRASPER 5MM
Catalog Number 5DSG
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r93n8n.Device analysis: the analysis results found that a device was returned outside its original package.Only the tyvek was returned for analysis.Upon visual inspection of the device, the foreign body was confirmed to be a hair and taped to the device.Although no conclusion could be reached on how the hair was introduced inside the sterile package, it is possible that the hair adhered to the device during the packaging process due to static.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during an unknown procedure, a foreign matter like a hair was found in the package when the package was opened.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.

Common Device Name
GRASPER 5MM
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8060525
Report Number3005075853-2018-14334
Device Sequence Number215558
Product Code MDM
UDI-Device Identifier10705036000792
UDI-Public10705036000792
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number5DSG
Device Lot NumberR40M1P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/12/2018
Patient Sequence Number1